Advil PM (20 greve) Smärta Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramin
Stock Expiry Date*: 20-11-2027
100% Authentic — Sourced directly from manufacturers or their authorized dealers!
- Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains
- Don't let pain get in the way of a restful night's sleep
- Advil PM is the only brand offering an exclusive bi-layer patented formula
| Ingredienser | propylenglykol, Carnauba Wax, Hypromellos, natriumlaurylsulfat, Stark, Stearic Acid, Mikrokristallin cellulosa, polydextros, croscarmellose natrium, Corn Starch, Polyeten Glycol, Natrium Starch Glycolate, Glyceryl Behenate, Titandioxid., Pregelatiniserad Starch, Kolloidal Silicon Dioxide, Laktosmonohydrat, FD&C Blue No. 2 Aluminum Lake, FD&C Blue nr 2, Active Ingredients (In Each Caplet): Diphenhydramine Citrate (38 Mg), Ibuprofen (200 Mg) (Nsaid - Nonsteroidal Anti-inflammatory Drug). Inactive Ingredients: Calcium Stearate |
| Ingredienser | Microcrystalline, Stearic Acid, Kolloidal Silicon Dioxide, Carnauba Wax, Hypromellos, Starch, Propylen Glycol, Pregelatiniserad Starch, Natrium Starch Glycolate, Corn Starch, Polyeten Glycol, Titandioxid., Croscarmellose natrium, Natrium Laurylsulfat, Polydextros, Aktiva ingredienser (i varje kapell): Difenhydramincitrat (38 Mg), Ibuprofen (200 Mg) (said-Nonsteroid Anti-Inflammatorisk läkemedel). Inaktiva ingredienser: Calcium Stearate, Fd&c Blue nr 2, Fd&c Blue No. 2 Aluminum Lake, Glyceryl Behenate, Laktosmonohydrat |
| Brand varumärke | Advil |
| smak | Caplet |
| Unit Count | 20 Räkna |
| Föremål Form | Caplet |
| Punktvikt | 0,8 Ounces |
| Produktfördelar | Artritkontroll |
| Antal objekt | 1 1 |
| Doseringsformulär | Kapslar |
| Inkluderade komponenter | Eyelet |
| Tillverkare | Haleon US Services Inc. |
| Punkt dimensioner L x W x H | 2.9 X 1.9 X 1.9 Inches |
| Produkttyp | Ibuprofen |
| Specifika användningar för produkter | Smärta lättnad |
| Aktiva ingredienser | Ibuprofen |
| UPC | 885128119809 305730164207 |
| Global Trade Identification Number | 00305730164207 |
| Pakettyp Namn | Blister |
| Mål Audience | Unisex-Kids |
| Net Content Count | 20 Count |
| Brand varumärke | Advil |
| Produkttyp | Medicinering |
| Punktvikt | 0,05 pund |
| Varumärke namn | Advil |
| Ålder Range Beskrivning | Vuxen |
| Tillverkare delnummer | 380393 |
| Modellnummer | 305730164207 |
| Objekt Dimensioner | 2.9 x 1.9 x 1.9 inches |
| Ytterligare funktioner | Fast-Acting |
| Mål Använd kroppsdel | Tillbaka |
-
Få 5 % rabatt när du köper 4 eller fler varor
-
Få 5 % rabatt på ditt nästa köp.
-
Orders are processed and shipped from Brooklyn, USA.
-
Free delivery on qualifying orders.
3–6 dagar (inrikes).
30-dagars returgaranti
Köp med förtroende med 30 dagars returstöd.
SKU |
BRSWIYQGCEOAAAY5 |
Category |
Hälsovård , Över-the-Counter Medicinering , Smärta Relievers , Icke-aspirin , Ibuprofen |
Barcode |
885128119809305730164207 |
Tags |
Sleep better with Advil PM. By combining the #1 selling pain reliever with the #1 selling soothing sleep aid (2), Advil PM helps you fall asleep faster and stay asleep longer (1). Don't let backache, minor arthritis pain, joint pain or other minor nighttime aches and pains interrupt a restful night's sleep.
Smärta att vila: Sömn är kroppens naturliga sätt att vitalisera och återhämta sig från dagens slitage. Om smärta håller dig vaken, prova Advil PM för oöverträffad nattlig smärtlindring.
Ingredienser: De aktiva ingredienserna i Advil PM Caplets inkluderar 200 milligram ibuprofen (en NSAID) och 38 milligram difenhydramincitrat.
(1) Compared to a placebo or no treatment
(2) Among OTC brands
(3) Among leading OTC nighttime pain relievers
Satisfaction Guarantee
If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control.
Viktig information
Säkerhetsinformation
Användning: För lindring av tillfällig sömnlöshet när det är associerat med mindre värk och smärta, hjälper dig att somna och sova
Ingredienser
Active Ingredients (In Each Caplet): Diphenhydramine Citrate (38 Mg), Ibuprofen (200 Mg) (Nsaid - Nonsteroidal Anti-inflammatory Drug). Inactive Ingredients: Calcium Stearate, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Fd&c Blue No. 2, Fd&c Blue No. 2 Aluminum Lake, Glyceryl Behenate, Hypromellose, Lactose Monohydrate, Microcrystalline Cellulose, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Propylene Glycol, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Starch, Stearic Acid, Titanium Dioxide.
Juridisk ansvarsfriskrivning
Uttalanden om kosttillskott har inte utvärderats av FDA och är inte avsedda att diagnostisera, behandla, bota eller förebygga någon sjukdom eller hälsotillstånd.
Produkt Dimensioner
2,9 x 1,9 x 1,9 tum; 0,8 uns
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.
Vastuuvapauslauseke
Ravintolisät eivät ole lääkkeitä. Tällä verkkosivustolla myytävät tuotteet eivät ole tarkoitettu diagnosoimaan, hoitamaan, parantamaan tai estämään mitään sairautta. Jos sinulla on jokin sairaus, kysy aina neuvoa pätevältä terveydenhuollon ammattilaiselta ennen käyttöä. Yksilölliset tulokset voivat vaihdella. Tilauksen tekemällä sitoudut noudattamaan oman maasi tuontisääntöjä. Peitämme soveltuvat tullit ja verot, jos niin on ilmoitettu.
*Vanhentumispäivämäärätiedot:
Huomioithan, että viimeinen käyttöpäivä voi vaihdella erästä toiseen. Takaan kuitenkin, että kaikki asiakkaillemme toimitetut tuotteet ovat voimassa olevia ja eivät ole vanhentuneita toimitushetkellä.









